Couldn't find what you looking for?

TRY OUR SEARCH!


I had to begin with Lithium therapy not so long time ago. I have heard that most patients do not experience serious side effects. Anyway, I felt slight nausea, stomach cramps, and diarrhea. I wonder if that is normally, or should I be worried. I would like to know what else side effects could I expect with Lithium.

Loading...


Though most patients don’t experience any serious side effects when they begin Lithium therapy, but some symptoms are quite normal. Slight nausea, stomach cramps, thirstiness, diarrhea, muscle weakness are some normal side effects that are reported with using of Lithium. Also we have reported and feeling of tiredness, dazedness and sleepiness. These effects are normally minimal and usually subside after several days of treatment with Lithium. But some of the initial side effects may carry over into long-term therapy, while others may emerge. Some patients may continue to have a slight hand tremor. Many of them drink more fluids than usual-without always being aware of it and urinate more frequently. Others may gain weight, which can be controlled with proper diet. Crash diets should be avoided, since they may adversely affect Lithium levels. Also excessive weight gain and excessive amounts of drinks with high sugar content should be avoided.
Reply

Loading...